HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Markov property and cokernels of local operators

Files in This Item:
pre259.pdf494.17 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83406

Title: Markov property and cokernels of local operators
Authors: Iwata, K. Browse this author
Schäfer, J. Browse this author
Issue Date: 1-Aug-1994
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 259
Start Page: 1
End Page: 7
Abstract: We discuss Gaussian generalized random fields indexed by smooth sec­tions of vector bundles with respect to Markov properties. We propose a new set-up which is suitable for the present question and within which new phenomena are de­tected naturally. In particular, we give a counterexample to the belief that locality in the RKHS implies germ Markov property. We also prove the close connection between Markov property and cokernels of local operators.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69010
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University